ACUTE VISION LOSS AFTER OCRIPLASMIN USE

    loading  Checking for direct PDF access through Ovid

Abstract

Purpose:

There have been reports in the literature of transient vision loss after ocriplasmin injection and ellipsoid layer disruption on spectral domain optical coherence tomography. The authors report a patient with transient vision loss and more prolonged ellipsoid layer dysfunction.

Patient:

The authors present a 55-year-old woman with vitreomacular traction and a small foveal schisis who received ocriplasmin injection and experienced sudden transient vision loss. Spectral domain optical coherence tomography imaging revealed significantly increased schisis, new subretinal cavity, and prolonged ellipsoid layer disruption at 9 months.

Discussion:

Previous reports suggested that acute vision loss after ocriplasmin injection may be due to ellipsoid layer disruption. This case showed vision loss, which may due to increased foveal schisis and a new subretinal cavity on spectral domain optical coherence tomography imaging. There was little correlation between ellipsoid layer loss and visual function.

    loading  Loading Related Articles